4-ap side effects

A board to discuss future MS therapies in early stage (Phase I or II) trials.

4-ap side effects

Postby Carlzo » Sat Apr 20, 2013 6:19 am

My mum started 4-ap about a week ago ( I don't know the dose sorry ). She was on a trial that her neuro put her on for a week. After having 1 tab a day, they changed her to 2. Tonight, a couple of hours after the tablet, I went to visit her and she was shaking uncontrollably, she was incredibly confused and wasn't sure who I was and where she was, she kept wanting to get up and go for a walk (She has a broken leg) and was completely out of it, so much it scared me. She was also sweating and had a numb face :/ Has anyone else had any of this happen???!
Carlzo
Newbie
 
Posts: 2
Joined: Sat Apr 20, 2013 5:49 am

Advertisement

Re: 4-ap side effects

Postby lyndacarol » Sat Apr 20, 2013 7:43 am

Welcome to ThisIsMS, Carl.

Although I do not have experience with 4-ap, I hope you have contacted her doctor immediately about this physical response. If she is taking no other medication, this must be a reaction to 4-ap.

Please let us know how it goes. All the best to you
User avatar
lyndacarol
Family Elder
 
Posts: 2317
Joined: Thu Dec 22, 2005 4:00 pm


Return to Drug Pipeline

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service